# SDR 95ZZZX1633

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps4 Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

VCP/JFK - EN ROUTE AT FL 350 IN CRUISE, NR 1 ENGINE LOST POWER, N1, N2, EPR, AND FUEL FLOW DECREASED AND EGT INCREASED.  RE-START ATTEMPTED, BUT WAS UNSUCCESSFUL.  DESCENDED TO FL 310 AND WAS ABLE TO RE-START ENGINE USING GROUND START PROCEDURE.  REST OF FLIGHT UNEVENTFUL.  POST-FLIGHT BORESCOPE INSPECTION FOUND NO DISCREPANCIES.  ADDITIONAL INSPECTION FOUND A LEAK AT A B-NUT ON THE PS4 LINE.  TIGHTENED B-NUT.  ENGINE RUN-UP PERFORMED IAW MM.  ALL PARAMETERS NORMAL.
